MathSciNet Relay Station
MathSciNet bibliographic data
MR2130408 54H25
Singh, S. L.; Kumar, Ashish Fixed point theorems for Lipschitz type maps. Riv. Mat. Univ. Parma (7) 3 (2004), 25–34 (2005).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement